Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes chronic cough?

i HAVE AN EXTREME COUGH, IT IS SO EXTREME i HAVE NEARLY BLACKED OUT DUE TO CHOCKING. i HAVE SEEN A DR, GAVE ME Z-PACK FOR SINUS INFECTION, THAT WAS 3 WEEKS AGO, DID HAVE SIGNS OF IMPROVEMENT BUT STILL VERY BAD. i HAVE BEEN PUT ON HUMIRA 8 MONTHS AGO, COULD THIS BE A SIDE EFFECT FROM HUMIRA
Tue, 3 Oct 2017
Report Abuse
General & Family Physician 's  Response
Hello
Common side effects of Humira include: upper respiratory tract infection, headache, and sinusitis. However if you have been taking humira for 8 months without having cough I think that your cough is related to the other causes which be mare investigated.

Regards
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes chronic cough?

Hello Common side effects of Humira include: upper respiratory tract infection, headache, and sinusitis. However if you have been taking humira for 8 months without having cough I think that your cough is related to the other causes which be mare investigated. Regards